# SDR SWIA200923729

- Difficulty date: November 18, 2009
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 18,112 hours, 14,062 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 FORWARD FACE ABOVE DOOR TRACK FITTING CRACKED.  (C CHECK)  REPAIRED PER REO.
